MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A materials coordinator reported that after intraocular lens (iol) implantation, the patient experienced blurry vision.The lens was removed and replaced with a company lens in a secondary procedure.The clinical reason for explant was, patient unsatisfaction.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: 2024-61257.
 
Event or Problem Description
According to the additional information received, the surgery was done in patient's right eye.The iol exchange was done with a company lens of same model but different power.The symptoms were resolved after lens exchange.
 
Additional Manufacturer Narrative
Additional information provided in a.2., b.2., b.5., b.6., d.1.Part 1, d.2.Part 1, d.2.Part 2, d.4., d.10., g.4., h.4.And h.11.According to the additional information received after the submission of initial report, the surgery was done in patient's right eye.The iol exchange was done with a company lens of same model but different power.The symptoms were resolved after lens exchange.This does not meet criteria for reporting based on applicable medical device regulations.A lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.Thus, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20076058
Report Number1119421-2024-01648
Device Sequence Number11532013
Product Code MFK
UDI-Device Identifier00380652413633
UDI-Public(01)00380652413633(17)280603(11)240605(10)15858155
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.195
Device Lot Number15858155
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/19/2024
Date Device Manufactured06/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON PANOPTIX INTRAOCULAR LENS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE C; UNSPECIFIED VISCOELASTIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale